Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 12, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The Bellman functions and two-weight inequalities for Haar multipliers
F. Nazarov, S. Treil and A. Volberg.
J. Amer. Math. Soc. 12 (1999), 909-928
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1685781
Cyclotomic integers and finite geometry
Bernhard Schmidt.
J. Amer. Math. Soc. 12 (1999), 929-952
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1671453
Homoclinic points of algebraic $\mathbb{Z}^{d}$-actions
Douglas Lind and Klaus Schmidt.
J. Amer. Math. Soc. 12 (1999), 953-980
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1678035
Multidimensional van der Corput and sublevel set estimates
Anthony Carbery, Michael Christ and James Wright.
J. Amer. Math. Soc. 12 (1999), 981-1015
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1683156
Sharp thresholds of graph properties, and the $k$-sat problem
Ehud Friedgut and appendix by Jean Bourgain.
J. Amer. Math. Soc. 12 (1999), 1017-1054
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1678031
The honeycomb model of $GL_{n}(\mathbb C)$ tensor products I: Proof of the saturation conjecture
Allen Knutson and Terence Tao.
J. Amer. Math. Soc. 12 (1999), 1055-1090
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1671451
On the stable rank of simple C*-algebras
Jesper Villadsen.
J. Amer. Math. Soc. 12 (1999), 1091-1102
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1691013
Fractional isoperimetric inequalities and subgroup distortion
Martin R. Bridson.
J. Amer. Math. Soc. 12 (1999), 1103-1118
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1678924
On the distribution of the length of the longest increasing subsequence of random permutations
Jinho Baik, Percy Deift and Kurt Johansson.
J. Amer. Math. Soc. 12 (1999), 1119-1178
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1682248
Compact subsets of the first Baire class
Stevo Todorcevic.
J. Amer. Math. Soc. 12 (1999), 1179-1212
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1685782
Addendum and corrigendum to “The representation of numbers as sums of unlike powers. II”
Kevin B. Ford.
J. Amer. Math. Soc. 12 (1999), 1213-1213
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1699354